Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Calf injury, spreading bruise, stiff muscle. Blood clot?

I took a hard line drive to my calf 10 days ago while playing softball and I m still experiencing pain and discoloration. Bruise is spreading down my leg. The point of impact feels like thick scar tissue . The muscle is still very stiff and achy when I stand up fast. The bruise itches. A friend of a friend who is a nurse is wondering if I might be at risk for a blood clot. I m trying not to be paranoid but really do not want to take any unnecessary risks.
Asked On : Wed, 3 Oct 2012
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The bruises are often painful and are associated with skin color changes which gradually improves in 4-6 weeks. If the pain does not aggravate on walking then a blood clot is not likely.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor